k-quasi-A(n) and k-quasi-∗-A(n) composition and weighted composition operators on L2(µ)

Gupta, Anuradha and Chugh, Renu and Jakhar, Jagjeet: k-quasi-A(n) and k-quasi-∗-A(n) composition and weighted composition operators on L2(µ). In: Acta scientiarum mathematicarum, (84) 3-4. pp. 629-641. (2018)

[img] Cikk, tanulmány, mű
math_084_numb_003-004_629-641.pdf
Hozzáférés joga: Campus

Download (192kB)

Abstract

In this paper, we discuss the conditions under which composition operators and weighted composition operators become quasi-A(n) operators, quasi-∗-A(n) operators, k-quasi-A(n) operators and k-quasi-∗-A(n) operators in terms of the Radon–Nikodym derivative hn.

Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2018
Volume: 84
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 629-641
Official URL: http://www.acta.hu
DOI: https://doi.org/10.14232/actasm-017-032-5
Uncontrolled Keywords: Operátorok, Operátorelmélet
Additional Information: Bibliogr.: p. 640-641. ; összefoglalás angol nyelven
Date Deposited: 2019. Jan. 30. 06:11
Last Modified: 2019. Sep. 09. 13:44
URI: http://acta.bibl.u-szeged.hu/id/eprint/56932

Actions (login required)

View Item View Item